# SDR P5CA2010072601646

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 38,033 hours, 5,878 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR ELECTRICAL CONDUIT DAMAGED BY LOADING/UNLOADING TIE DOWN STRAP.  PART ONE TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4425A167, WITH FAA 8101-3 DATED 18 JULY 2010.  DVI EVERY 5 FLIGHT CYCLES AND PERMANENT REPAIR AT NEXT A-CHECK AFTER PART ONE ACCOMPLISHMENT.
